Metrics and Geodesics Induced by Order Relations.

Richard Beals; David H. Krantz

Mathematische Zeitschrift (1967)

  • Volume: 101, page 285-298
  • ISSN: 0025-5874; 1432-1823

How to cite


Beals, Richard, and Krantz, David H.. "Metrics and Geodesics Induced by Order Relations.." Mathematische Zeitschrift 101 (1967): 285-298. <>.

author = {Beals, Richard, Krantz, David H.},
journal = {Mathematische Zeitschrift},
keywords = {metric geometry, convex geometry, integral geometry},
pages = {285-298},
title = {Metrics and Geodesics Induced by Order Relations.},
url = {},
volume = {101},
year = {1967},

AU - Beals, Richard
AU - Krantz, David H.
TI - Metrics and Geodesics Induced by Order Relations.
JO - Mathematische Zeitschrift
PY - 1967
VL - 101
SP - 285
EP - 298
KW - metric geometry, convex geometry, integral geometry
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.